# SDR DL76S951429

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Puncture
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK INSP, DENT AND PUNCTURE ON UNDERSIDE OF OUTBOARD AFT FLAP BEHIND NR 11 SPOILER R5T WING.  REPAIRED PER SRM 57-53-01, PAINTED AREA.
